Illinois Journal of Mathematics

Quantifier theory on quasi-orthomodular lattices

M. F. Janowitz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 4 (1965), 660-676.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059309

Digital Object Identifier
doi:10.1215/ijm/1256059309

Mathematical Reviews number (MathSciNet)
MR0182581

Zentralblatt MATH identifier
0146.01702

Subjects
Primary: 06.40

Citation

Janowitz, M. F. Quantifier theory on quasi-orthomodular lattices. Illinois J. Math. 9 (1965), no. 4, 660--676. doi:10.1215/ijm/1256059309. https://projecteuclid.org/euclid.ijm/1256059309


Export citation